# SDR IPXA13676880

- Difficulty date: January 29, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/E SLAT DISAGREE LIGHT AND NLG A/GROUND DISAGREE MESSAGE.  EMERGENCY DECLARED.
